@Article{CMR-25-159, author = {Yufeng and Lu and and 18136 and and Yufeng Lu and Jun and Yang and jyang@ysu.edu.cn and 18137 and College of Science, Yanshan University, Qinhuangdao 066004, China and Jun Yang}, title = {A Theorem of Nehari Type on the Bergman Space}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {2}, pages = {159--164}, abstract = {

In this paper we concern with the characterization of bounded linear operators $S$ acting on the weighted Bergman spaces on the unit ball. It is shown that, if $S$ satisfies the commutation relation $ST_{z_i} = T_{\overline{z}_i}S(i = 1, · · · , n)$, where $T_{z_i} = z_if$ and $T_{\overline{z}_i} = P(\overline{z}_if)$ where $P$ is the weighted Bergman projection, then $S$ must be a Hankel operator.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19302.html} }